# SDR DALA2023122410553

- Difficulty date: December 23, 2023
- Submitted: December 24, 2023
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 73,824 hours, 34,793 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3261 DISC: CREW REPORTS WTB FAIRING 191DT MISSING ON WALKAROUND. C/A: REMOVED PANEL 191DT PER A320 AMM 53-35-11(840719) UPON INSPECTION FOUND WINDOW BETWEEN FR 44L AND FR43L GOUGED. REMOVED WINDOW PER A320 AMM 56-21-13(845719). REPLACED WINDOW PER A320 AMM 56-21-13(840719) WITH CONCORRENCE FROM ENGINEERING INSTALLED PNL 191DT PER A320 AMM 53-35-11(845719). REPLACED MISSING BRACKET FOUND ON INTIAL INSP IAW A320 SRM 53-35. REINSTALLED PANEL 191DT PER A320 . (LP: 5089160)
